# SDR SIMA201127102

- Difficulty date: September 27, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- Aircraft time: 29,788 hours, 28,275 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520571003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE EXTERIOR FUSELAGE SKIN CORRODED IN 2 SPOTS BETWEEN FRAME 14 AND 15 AND BETWEEN STRINGER 20 RIGHT AND 21 RIGHT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED SKIN ON SKIN SEAMS BETWEEN FRAME 13-14 AND BETWEEN STRINGER 18 LEFT 19 LEFT AND STRINGER 18 RIGHT 19 RIGHT.  FABRICATED AND INSTALLED SKIN, EXTERNAL DOUBLER, INTERNAL DOUBLER AND FILLERS IAW EO EM-53MR-1868.  THE AIRCRAFT WAS RETURNED TO SERVICE.
